# SDR GTIA030307

- Difficulty date: April 20, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN FLOORBOARD CRACKED/BROKEN AT FS 218-294 LEFT BETWEEN SEAT TRACKS 1 AND 2.  REMOVED FLOORBOARD, DRILL AND LOCATE AND INSTALLED FLOORBOARD.
